| Catalog Number |
1012632-29 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left iliac artery with 80% stenosis and mild calcification.The 9.0x29mm omnilink elite stent delivery system (sds) was inserted into the 6french (fr) sheath with resistance and did not feel right so the sds was removed.It was noted the stent was not crimped tightly and came off the balloon at the distal edge.Another omnilink elite stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.